# SDR AALA2019021219016

- Difficulty date: February 10, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 24,681 hours, 20,543 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Spring
- Condition: Broken
- Location: Access Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR ASSIST BOTTLE,  DOOR SPRING BROKEN.  AIRCRAFT WAS GROUNDED.  REPLACED THE R2 ASSIST BOTTLE ACCESS DOOR SPRING LATCH, OPS CHECKED NORMAL.
